# SDR UPS02239761

- Difficulty date: September 17, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65423709
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SURFACE OF INTERNAL DOUBLER (SUSPECT CORROSION BETWEEN SKIN AND DOUBLER) BETWEEN BS 481 AND 475 BETWEEN STINGERS 7L AND 6L.  REPAIR CARRIED OUT IAW UPS AUTHORIZATION 727-53-20082.
